# SDR ASAA2025032256826

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,131 hours, 38,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111A72023
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CHORD DAMAGED BELOW STRIKER PLATE OF HIGH PRESSURE DOOR. GROUNDED - YES. REPAIRED PER SRM 57-10-13-2R-3
